On the v-semi-slant submersions from almost Hermitian manifolds
Commun. Korean Math. Soc. 2021 Vol. 36, No. 1, 173-187
https://doi.org/10.4134/CKMS.c200151
Published online September 7, 2020
Printed January 31, 2021
Kwang Soon Park
University of Seoul
Abstract : In this paper, we deal with the notion of a v-semi-slant submersion from an almost Hermitian manifold onto a Riemannian manifold. We investigate the integrability of distributions, the geometry of foliations, and a decomposition theorem. Given such a map with totally umbilical fibers, we have a condition for the fibers of the map to be minimal. We also obtain an inequality of a proper v-semi-slant submersion in terms of squared mean curvature, scalar curvature, and a v-semi-slant angle. Moreover, we give some examples of such maps and some open problems.
Keywords : Riemannian submersion, slant angle, totally geodesic
MSC numbers : Primary 53C15, 53C43
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd